# SDR CALA2024060301670

- Difficulty date: May 30, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 109,347 hours, 14,400 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Condition: Warning Message
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED LOOP 2 BODY STATUS MSG. NEED TO DEFERR BLEED LOOP 2 BODY AS PER MEL 2618F. DEFERRED BLEED LOOP 2 BODY AS PER MEL 2618F. MEL PROCEDURE COMPLETED. PLACARD INSTALLED. TOMC APPROVES THE USE OF MEL 2618F *DM* REF. FIM 26-18 TASK 803 FOR TROUBLESHOOTING. *DM* MX NOTE, PLACING A DLODS CARD 27-2612-9-0001.
